Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 621901, 14 pages
http://dx.doi.org/10.5402/2011/621901
Research Article

An Iterative Approximation Method for a Common Fixed Point of Two Pseudocontractive Mappings

Department of Mathematics, University of Botswana, Private Bag 00704, Gaborone, Botswana

Received 24 January 2011; Accepted 22 March 2011

Academic Editors: G. L. Karakostas, G. Mantica, O. Miyagaki, N. Shioji, and C. Zhu

Copyright © 2011 Habtu Zegeye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Habtu Zegeye, “An Iterative Approximation Method for a Common Fixed Point of Two Pseudocontractive Mappings,” ISRN Mathematical Analysis, vol. 2011, Article ID 621901, 14 pages, 2011. https://doi.org/10.5402/2011/621901.